Alert archive / Arkansas / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 474, NWS Tulsa, OK

September 23, 2025Franklin County, Madison County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Sep 23, 2025, 2:56 PM CDT for Franklin County, Madison County, Arkansas. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 23, 2025, 2:56 PM CDT (19:56 UTC)
Expired
Sep 23, 2025, 3:15 PM CDT
In force
19 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Franklin County, AR, Madison County, AR

The radar

The Western Arkansas radar (KSRX), 97 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.9 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2025-09-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1673 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2025-09-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1673 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
871 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted.

962 
WUUS54 KTSA 231956
SVRTSA
ARC047-087-232015-
/O.NEW.KTSA.SV.W.0474.250923T1956Z-250923T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
256 PM CDT Tue Sep 23 2025

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southeastern Madison County in northwestern Arkansas...
  Northeastern Franklin County in west central Arkansas...

* Until 315 PM CDT.

* At 255 PM CDT, severe thunderstorms were located along a line
  extending from 4 miles east of Upper Buffalo Wilderness Area to 5
  miles southeast of Boston to 3 miles southeast of Cass, moving east
  at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Dutton...                         Cass...
  Red Star...                       Pettigrew...
  Redding...                        Weathers...
  Taft...                           Boston...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3595 9349 3593 9349 3592 9351 3588 9351
      3588 9352 3576 9352 3577 9370 3560 9370
      3571 9390 3590 9361 3606 9345 3597 9345
TIME...MOT...LOC 1955Z 288DEG 28KT 3597 9332 3577 9354 3567 9377 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Mejia
2 follow-up statements
277 
WWUS54 KTSA 232006
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
306 PM CDT Tue Sep 23 2025

ARC047-087-232015-
/O.CON.KTSA.SV.W.0474.000000T0000Z-250923T2015Z/
Madison AR-Franklin AR-
306 PM CDT Tue Sep 23 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SOUTHEASTERN MADISON AND NORTHEASTERN FRANKLIN COUNTIES...

At 306 PM CDT, severe thunderstorms were located along a line
extending from 5 miles southwest of Jasper to 3 miles northwest of
Devils Knob to 7 miles east of Cass, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Cass...                           Taft...
Red Star...                       Redding...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for northwestern
and west central Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3588 9351 3588 9352 3576 9352 3577 9370
      3560 9370 3569 9383 3589 9351
TIME...MOT...LOC 2006Z 288DEG 28KT 3595 9324 3575 9346 3565 9369 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Mejia
307 
WWUS54 KTSA 232012
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
312 PM CDT Tue Sep 23 2025

ARC047-087-232022-
/O.EXP.KTSA.SV.W.0474.000000T0000Z-250923T2015Z/
Madison AR-Franklin AR-
312 PM CDT Tue Sep 23 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MADISON AND
NORTHEASTERN FRANKLIN COUNTIES WILL EXPIRE AT 315 PM CDT...

The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 1000 PM CDT for northwestern
and west central Arkansas.

&&

LAT...LON 3588 9351 3588 9352 3576 9352 3577 9370
      3560 9370 3569 9383 3589 9351
TIME...MOT...LOC 2012Z 288DEG 28KT 3594 9319 3574 9341 3564 9364 

$$

Mejia

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 23, 12:47 PM CDT, 2 hours 9 minutes earlier. Its key messages:

  • Issued at 1230 PM CDT Tue Sep 23 2025
  • The threat for severe thunderstorms will increase by mid afternoon across much of eastern Oklahoma and western Arkansas, including a threat for very large hail, tornadoes and damaging winds. The threat will diminish by early Wednesday morning.
  • Heavy rainfall potential will continue through early Wednesday morning, with a threat for localized flooding across most of the area.
  • Temperatures drop below normal mid week, rising back above normal by early next week with dry conditions.
Area forecast discussion, Sep 23, 12:47 PM CDT, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1247 PM CDT Tue Sep 23 2025

...New SHORT TERM, LONG TERM, AVIATION...

.KEY MESSAGES...
Issued at 1230 PM CDT Tue Sep 23 2025

  - The threat for severe thunderstorms will increase by mid
    afternoon across much of eastern Oklahoma and western
    Arkansas, including a threat for very large hail, tornadoes
    and damaging winds. The threat will diminish by early
    Wednesday morning.

  - Heavy rainfall potential will continue through early
    Wednesday morning, with a threat for localized flooding across
    most of the area.

  - Temperatures drop below normal mid week, rising back above
    normal by early next week with dry conditions.

&&

.SHORT TERM...
(Through tonight )
Issued at 1230 PM CDT Tue Sep 23 2025

Severe weather and flooding threats through early Wednesday
morning dominate the weather concerns for this forecast. Showers
and thunderstorms persist across northeast Oklahoma and far
northwest Arkansas at midday, with the heavy rainfall so far
having focused in this same area. Radar estimates a solid area of
1 to 2 inch amounts with highly localized totals around 3 inches
in Benton and Carroll counties. Cloud tops have begun to cool once
again with the ongoing activity near the Kansas and Missouri
border that has been moving to the south and east on the nose of
the low level jet and will largely pose a continued heavy rain
threat before moving out within the next couple of hours.

Development is ongoing in the vicinity of the cold front, as far
southwest as the OKC metro, with this boundary increasingly
becoming the focus for thunderstorms during the remainder of the
afternoon and evening. CAMs continue to perform reasonably well
with timing and evolution with what has occurred in the past 12
hours or so, including the aforementioned rejuvenation ongoing in
northwest Arkansas. While the threat will begin in northeast
Oklahoma and parts of northwest Arkansas, it will shift
southeastward with time into the late evening hours before
diminishing after midnight.

Very high instability is already present across most of the area
roughly along and to the south of Highway 412 with lower values to
the north due to the ongoing and persistent cloud cover and
showers/storms to the north of a quasi-stationary boundary. Low
level shear parameters continue to focus across parts of far
northeast and east central Oklahoma and into western Arkansas,
with the northern edge of the main resulting tornado threat marked
by the aforementioned boundary. With time, there should be an
evolution toward a more linear mode, especially into the evening
hours.

Toward midnight and into early Wednesday morning, more elevated
storm development may occur, featuring a low but nonzero severe
weather potential.

The Flood Watch has been trimmed across northeast Oklahoma, with
the bulk of the remaining heavy rain focused across far eastern
Oklahoma and western Arkansas. Precipitable water values around 2
inches are centered in northeast Oklahoma and into northwest
Arkansas, which is approaching the seasonal maximum.

&&

.LONG TERM...
(Tomorrow through Tuesday)
Issued at 1242 PM CDT Tue Sep 23 2025

The front should have cleared the area by daybreak Wednesday,
although additional showers and thunderstorms are expected until
the main trough axis pushes through the region. Noticeably cooler
temperatures will be on deck for Wednesday and Thursday in the
wake of the front. The eastern edge of the upper level ridge will
expand northeastward into area to close out the work week and open
the upcoming weekend, leading to dry weather and a gradual
increase in temperatures, especially during the daytime. Into next
week, the area will largely remain between weather systems,
increasing the likelihood of a fairly prolonged period of less
active weather than we are currently experiencing.

&&

.AVIATION...
(18Z TAFS)
Issued at 1230 PM CDT Tue Sep 23 2025

Showers and thunderstorms will continue to impact E OK and NW AR
sites today, providing a mix of MVFR and IFR conditions. The most
impactful storms are expected to develop along a front from mid
afternoon through late evening, with impacts initially focused
across NE OK and NW AR sites. Storms will move south with time,
eventually affecting KMLC and KFSM by late afternoon/ evening.
These storms may be severe and produce very strong winds and hail.
Following the front and associated precip, IFR cigs are forecast
to develop for most locations overnight. Additionally, guidance
suggests a period of significantly reduced vsbys in NW AR, with
the highest probability between 08-12z. Conditions gradually
improve tomorrow morning, but with IFR and MVFR cigs remaining
until early afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   66  77  60  79 /  30  30  10   0
FSM   70  80  64  81 /  80  20  10  10
MLC   66  79  60  79 /  70  20   0  10
BVO   63  74  56  78 /  20  40  10   0
FYV   64  76  57  77 /  80  30  20  10
BYV   66  76  59  76 /  80  40  30  20
MKO   66  78  60  78 /  60  20  10  10
MIO   65  74  58  77 /  50  50  20  10
F10   64  79  59  78 /  50  20   0   0
HHW   69  79  61  78 /  70  30   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Wednesday morning for OKZ056>058-060>063-
     065>072-074-076.

AR...Flood Watch through Wednesday morning for ARZ001-002-010-011-019-
     020-029.

&&

SHORT TERM...22
LONG TERM....22
AVIATION...43
Hazardous weather outlook, Sep 23, 1:05 PM CDT, 1 hour 51 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
105 PM CDT Tue Sep 23 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
105 PM CDT Tue Sep 23 2025

...SEVERE WEATHER AND FLOODING THREATS CONTINUE INTO TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...2 PM.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

HEAVY RAIN AND FLASH FLOOD.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

DANGEROUS HEAT.
	RISK...Limited.
	AREA...Southeast Oklahoma.
	ONSET...Ongoing.

DISCUSSION...
Thunderstorms producing heavy rain and flash flooding are ongoing
early this afternoon across parts of far northeast Oklahoma and
northwest Arkansas. Thunderstorm coverage is expected to expand by
mid to late afternoon to the south and west as a cold front moves
through the area, sweeping southeastward into the evening hours.
Instability and wind shear parameters are favorable for severe
thunderstorms with a very large hail, damaging wind and tornado
threat. While the tornado threat is nonzero across most of the
area, a locally higher threat will exist across parts of east
central Oklahoma and into western Arkansas, especially mid to late
afternoon. The overall threat for severe weather will diminish
after midnight, although additional elevated thunderstorms are
expected to develop early Wednesday morning.

In addition to the severe weather, heavy rainfall and flash
flooding concerns will continue and even worsen in areas that have
seen a lot of rain already today. A Flood Watch continues for
much of northeast and east central Oklahoma, as well as all of
northwest and west central Arkansas.

Triple digit heat index values are also ongoing this afternoon in
parts of southeast Oklahoma, with improving heat conditions this
evening.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY...Thunderstorm Potential.
THURSDAY THROUGH MONDAY...No Hazards.

EXTENDED DISCUSSION...
Scattered thunderstorms will again be possible during the day
Wednesday as the upper level low moves overhead. Severe weather
chances will be low with this activity, but some hail gusty winds
could accompany some of the strongest storms Wednesday afternoon
across northeast Oklahoma into northwest Arkansas.

After Wednesday, the pattern will quiet with temperatures around
seasonal normals and drier weather expected through the rest of
the week.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Emergency managers and area first responders should monitor the latest
information for this afternoon and evening. Given recent rains in some
areas, and the potential for excessive rains through tonight,
preparations for more widespread flooding issues may need to
happen.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Sep 23, 1:12 PM CDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Tulsa OK
112 PM CDT Tue Sep 23 2025

ARZ001-010-011-231845-
Madison AR-Benton AR-Washington AR-
112 PM CDT Tue Sep 23 2025

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL BENTON...NORTHWESTERN
MADISON AND NORTHERN WASHINGTON COUNTIES THROUGH 145 PM CDT...

At 111 PM CDT, Doppler radar indicated a cluster of strong
thunderstorms 7 miles northwest of Farmington, moving northeast at 50
mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Hindsville...                     Walnut Grove...
Savoy...                          Tontitown...
Larue...                          Rhea...
Wedington...                      Hobbs State Park...
Best...                           Lincoln...
Wheeler...                        Sonora...
Springdale...                     Prairie Grove Battlefield State...
Fayetteville...                   War Eagle...
Johnson...                        Elm Springs...
Mayfield...                       Monte Ne...

This includes Interstate 49 between mile markers 57 and 80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3591 9446 3612 9454 3640 9393 3611 9376
TIME...MOT...LOC 1811Z 245DEG 45KT 3610 9438

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Mejia
Special weather statement, Sep 23, 1:38 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
138 PM CDT Tue Sep 23 2025

ARZ010-011-231915-
Madison AR-Washington AR-
138 PM CDT Tue Sep 23 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MADISON AND
NORTHEASTERN WASHINGTON COUNTIES THROUGH 215 PM CDT...

At 138 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southeast of Drake Field Airport, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Hindsville...                     Wesley...
Walnut Grove...                   Huntsville...
Fayetteville...                   Johnson...
Tuttle...                         Sulphur City...
West Fork...                      Elkins...
Mayfield...                       Hicks...
Drake Field Airport...            Aurora...
Best...                           Farmington...
Durham...                         Goshen...
Greenland...                      Sonora...

This includes Interstate 49 between mile markers 51 and 68.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3589 9421 3608 9431 3624 9394 3623 9387
      3626 9387 3627 9384 3600 9367
TIME...MOT...LOC 1838Z 260DEG 21KT 3599 9412

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Mejia
Special weather statement, Sep 23, 2:06 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Tulsa OK
206 PM CDT Tue Sep 23 2025

ARZ002-010-011-231930-
Carroll AR-Madison AR-Washington AR-
206 PM CDT Tue Sep 23 2025

...A STRONG THUNDERSTORM WILL IMPACT MADISON...SOUTHEASTERN CARROLL
AND NORTHEASTERN WASHINGTON COUNTIES THROUGH 230 PM CDT...

At 205 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
northwest of Japton, moving east at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Hindsville...                     Wesley...
Huntsville...                     Dryfork...
Red Star...                       Elkins...
Kingston...                       Forum...
Aurora...                         Crosses...
Alabam...                         Georgetown...
Boston...                         Withrow Springs State Park...
Tuttle...                         Sulphur City...
Japton...                         Weathers...
Mayfield...                       Witter...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
      3595 9349 3593 9349 3592 9351 3588 9351
      3588 9352 3581 9352 3589 9413 3616 9403
      3621 9339 3612 9339
TIME...MOT...LOC 1905Z 269DEG 36KT 3600 9385

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Mejia
Special weather statement, Sep 23, 2:32 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Tulsa OK
232 PM CDT Tue Sep 23 2025

ARZ011-020-232000-
Madison AR-Franklin AR-
232 PM CDT Tue Sep 23 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN MADISON AND
NORTHEASTERN FRANKLIN COUNTIES THROUGH 300 PM CDT...

At 232 PM CDT, Doppler radar indicated a strong thunderstorm over St.
Paul, moving east at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Dutton...                         Patrick...
Combs...                          Pettigrew...
St. Paul...                       Delaney...
Brashears...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3577 9370 3571 9370 3572 9393 3573 9393
      3573 9391 3574 9391 3575 9389 3576 9390
      3576 9392 3587 9391 3581 9352 3576 9352
TIME...MOT...LOC 1932Z 271DEG 31KT 3582 9376

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Mejia
Special weather statement, Sep 23, 2:50 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
250 PM CDT Tue Sep 23 2025

ARZ002-232015-
Carroll AR-
250 PM CDT Tue Sep 23 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CARROLL COUNTY
THROUGH 315 PM CDT...

At 249 PM CDT, Doppler radar indicated a strong thunderstorm near
Rudd, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Carrollton...                     Osage...
Dryfork...                        Rudd...
Metalton...                       Delmar...
Connor...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3612 9351 3613 9355 3615 9355 3616 9359
      3619 9358 3619 9359 3623 9360 3631 9330
      3612 9330
TIME...MOT...LOC 1949Z 257DEG 26KT 3618 9350

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Mejia

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 23, 8:10 AM CDTSpecial Weather StatementTSACarroll35 min
Sep 23, 8:42 AM CDTAreal Flood AdvisoryTSACarroll3 hr
Sep 23, 10:16 AM CDTAreal Flood AdvisoryTSABenton3 hr
Sep 23, 12:11 PM CDTFlash Flood WarningTSABenton4 hr
Sep 23, 12:43 PM CDTFlash Flood WarningTSABenton, Carroll, Madison, Washington3 hr
Sep 23, 12:59 PM CDTSevere Thunderstorm WarningTSACarroll, Madison34 min
Sep 23, 1:12 PM CDTSpecial Weather StatementTSAWashington33 min
Sep 23, 1:32 PM CDTFlash Flood WarningTSAMadison, Washington4 hr
Sep 23, 1:38 PM CDTSpecial Weather StatementTSAMadison, Washington37 min
Sep 23, 2:06 PM CDTSpecial Weather StatementTSAMadison24 min
Sep 23, 2:23 PM CDTSevere Thunderstorm WarningTSACarroll, Madison37 min
Sep 23, 2:32 PM CDTSpecial Weather StatementTSAMadison28 min
Sep 23, 2:44 PM CDTSevere Thunderstorm WarningTSAFranklin, Madison16 min
Sep 23, 2:50 PM CDTSpecial Weather StatementTSACarroll25 min
Sep 23, 3:04 PM CDTSpecial Weather StatementTSAWashington26 min
Sep 23, 3:17 PM CDTSpecial Weather StatementTSAFranklin28 min
Sep 23, 3:25 PM CDTSpecial Weather StatementTSAMadison35 min
Sep 23, 3:34 PM CDTFlash Flood WarningTSABenton, Washington3 hr
Sep 23, 3:36 PM CDTSevere Thunderstorm WarningTSAFranklin, Madison24 min
Sep 23, 3:42 PM CDTAreal Flood WarningTSABenton, Carroll, Madison, Washington5 hr
Sep 23, 3:44 PM CDTFlash Flood WarningTSAFranklin3 hr
Sep 23, 3:45 PM CDTSevere Thunderstorm Warning Considerable damage threatTSABenton, Washington45 min
Sep 23, 3:55 PM CDTFlash Flood WarningTSAMadison, Washington3 hr
Sep 23, 3:58 PM CDTAreal Flood WarningTSABenton3 hr
Sep 23, 4:01 PM CDTSpecial Weather StatementTSAMadison29 min
Sep 23, 4:20 PM CDTSevere Thunderstorm WarningTSACarroll, Crawford, Madison, Washington40 min
Sep 23, 4:32 PM CDTSevere Thunderstorm WarningTSACrawford, Washington28 min
Sep 23, 4:39 PM CDTSevere Thunderstorm WarningTSACrawford66 min
Sep 23, 4:49 PM CDTSpecial Weather StatementTSAFranklin26 min
Sep 23, 4:52 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACrawford, Franklin, Madison, Washington38 min
Sep 23, 5:01 PM CDTFlash Flood WarningTSACrawford, Franklin, Sebastian3 hr
Sep 23, 5:04 PM CDTSpecial Weather StatementTSAWashington26 min
Sep 23, 5:20 PM CDTAreal Flood WarningTSAMadison, Washington6 hr
Sep 23, 5:25 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison39 min
Sep 23, 5:38 PM CDTFlash Flood WarningTSASebastian3 hr
Sep 23, 5:44 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian46 min
Sep 23, 6:05 PM CDTFlash Flood WarningTSAFranklin3 hr
Sep 23, 6:14 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian46 min
Sep 23, 6:15 PM CDTSevere Thunderstorm WarningTSASebastian60 min
Sep 23, 6:35 PM CDTAreal Flood WarningTSAMadison, Washington6 hr
Sep 23, 6:47 PM CDTAreal Flood WarningTSAFranklin6 hr
Sep 23, 6:50 PM CDTFlash Flood WarningTSAFranklin, Sebastian3 hr
Sep 23, 6:51 PM CDTAreal Flood AdvisoryTSASebastian3 hr
Sep 23, 6:57 PM CDTSpecial Weather StatementTSALogan18 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.